# SDR REXA2012061100850

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 18,214 hours, 15,795 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AFT VERTICAL STIFFENER AT BL0 CHAFED 0.3 INCH BY 0.1 INCH BY 0.015 INCH DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1523.
